# SDR SIMA202106298001

- Difficulty date: June 28, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N661JA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145766
- Aircraft time: 42,121 hours, 36,545 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Wng-Body Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH LATERAL WING-TO-FUSELAGE FAIRING UPPER ATTACH ANGLE IS CRACKED BETWEEN FR 48-49. -C/A-REPAIRED RH LATERAL WING TO FUSELAGE FAIRING UPPER ATTACH ANGLE BETWEEN FRAME 48 AND 49 IAW SRM 53-23-12 FIGURE 202
